MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 03666794001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated they had an issue with the display of a coaguchek meter.The customer changed the meter batteries twice but was unable to select the meter settings.The display did not appear to be correct.The customer performed a display check and all segments were complete and readable.When the customer let go of the "i" button, only "am/pm", an hourglass, the word "set", and a test strip with a check mark were observed on the display.When checking results from the meter's memory, a single "8", a blood drop, the words "error", "mem", "time", and the meter icon were displayed.The customer was unable to see the most recent test result.
 
Additional Manufacturer Narrative
The customer's meter was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The meter was returned for investigation.The circuit board of the meter was tested for damage or contamination.The circuit board was found to be contaminated by a penetrating liquid.The contamination affected the conductive rubber contacts on the circuit board, which are short-circuited by this.The contamination of the device would be caused by incorrect handling.The investigation did not identify a product issue.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18306292
Report Number1823260-2023-03942
Device Sequence Number6114736
Product Code GJS
UDI-Device Identifier04015630945689
UDI-Public04015630945689
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number03666794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown